MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP(TM) T-PLATE 3 HOLES HEAD/7 HOLES SHAFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM LCP(TM) T-PLATE 3 HOLES HEAD/7 HOLES SHAFT; PLATE, FIXATION, BONE
Model Number 249.615
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, a hardware removal was performed due to non-union, reamer irrigator aspirator (ria) bone graft harvest, ria bone graft application into the nonunion site.The original date of implantation was unknown.There was no surgical delay reported.The procedure was successfully completed.The patient outcome non-union.This report is for one (1) 2.4mm lcp(tm) t-plate 3 holes head/7 holes shaft.This is report 1 of 5 for complaint (b)(4).This event involves total fifteen (15) devices.This complaint reports 5 devices, reaming devices are reported under related complaint (b)(4).

Brand Name
2.4MM LCP(TM) T-PLATE 3 HOLES HEAD/7 HOLES SHAFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10273478
Report Number2939274-2020-03198
Device Sequence Number11605642
Product Code HRS
UDI-Device Identifier10886982171184
UDI-Public(01)10886982171184
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K063049
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number249.615
Device Catalogue Number249.615
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/26/2020
Initial Report FDA Received Date07/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;